Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Foam out of the mouth after consuming alcohol. Chances of poison in alcohol?

my dead went to a club and he came an hour later to the house and he was so drunk and he just laid on the floor and 30 min pass and he was trowing foam out of his mouth we got scare and call the ambulance but the paramedics said the his hearth gave up and he always used to drink and he would come just fine but this time i think he drank like bad alcohol could it be that he got poison with the alcohol ?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Alcohol contaminated with other drugs, or improperly processed alcohol, or alcohol because of its mucosa-damaging effect can give rise to such symptoms. This may be meant as poison what you are referring to.

It is of utmost importance to seek a psychiatrist / deaddiction centre once he is stable physically, to prevent such attacks in future
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor